# SDR C8GA20090202

- Difficulty date: July 31, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617707
- Condition: Corroded
- Location: Bs 950d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE CABIN FLOOR BEAM UPPER FLANGE IS CORRODED ON LOWER SURFACE AT B.S 950D RBL 4. CORROSION WAS OUT OF LIMITS REMOVED AND REPLACED DAMAGED CHORD, SUPPORT ANGLE BAC1490-2785, SUPPORT ANGLE BAC 1490-2685, REINFORCING STRAP BAC 1512-3353, AND REINFORCING STRAP BAC 1512-3396.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED. ACFT RETURNED TO SERVICE.
